# SDR ASAA2023091045016

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,867 hours, 17,495 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO REPORTS FAN BLADE DAMAGE ON #1 ENGINE BLADE 12 & 23. GROUNDED - YES. PERFORMED FAN BLADE REPAIR ON BLADES 12 & 23 IAW AMM 72-21-02-300-801-F00. PERFORMED FLOURESCENT PENETRANT OR EDDY CURRENT INSPECTION WITHIN 10 CYCLE OR 25 FLIGHT HOURS PER SUBTASK 72-21-02-110-003-F00 AFTER REPAIR. SEAMC ARNIE NOTIFIED. C/N 10046559. (RESOLVED ON W/O: 1968767 TASKCARD: N/R-00002 ) PERFORMED FLURESCENT PENETRENT INSPECTION OF BLADE 12 & 23 PER AMM 70-40-01-901-801-F00. NO DEFECTS NOTED SEAMC MITCH NOTIFIED.
